MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 2.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET TETRA 2.0MM X 2.5CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number TG5412025
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Embolism/Embolus (4438)
Date of Event 06/20/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
H3 other text : the device is implanted in the patient.
 
Event or Problem Description
It was reported that during an endovascular procedure for a ruptured pcom (posterior communicating artery) aneurysm when deployed the subject coil, it came out of the aneurysm and got lodge in the distal mca (middle cerebral artery) branch.The physician tried to retrieve the migrated subject coil using a stent retriever but was unsuccessful, instead there was hemorrhage while trying to retrieve the migrated coil.This resulted in embolization of unintended vessel in patient, thus vessel had to be sacrificed to stop the bleed while also leaving the migrated coil in the patient vasculature.Physician feels that the anatomy and/or location of intended area of treatment may have contributed to the reported event.There was a surgical delay of unknown duration due to the reported issue.No other information is available.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H4: manufacturing date: added.D4: expiration date: added.Due to the automated manufacturing execution system (mes) there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available; therefore, visual testing as well as functional testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The reported complaint could not be confirmed, and it could not be definitively determined if the device failed to meet specifications because the product was not returned.Based upon medical review, the harm observed in this complaint is anticipated in nature as per the device risk assessment.As a product related root cause does not apply and the issue is due to a known physiological effect of the procedure and/or patient condition noted within the dfu, product labeling and/or risk documentation files, an assignable cause of anticipated procedural complication will be assigned to this complaint.

Brand Name
TARGET TETRA 2.0MM X 2.5CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key17263683
Report Number3008881809-2023-00331
Device Sequence Number18157908
Product Code HCG
UDI-Device Identifier07613327578577
UDI-Public07613327578577
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K222533
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/08/2026
Device Model NumberTG5412025
Device Catalogue NumberTG5412025
Device Lot Number24112909
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer09/29/2023
Initial Report FDA Received Date07/05/2023
Supplement Report FDA Received Date10/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TIGER 13 STENT RETRIEVER (UNKNOWN).; TIGER 17 STENT RETRIEVER (UNKNOWN).
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown